Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

I am suffering from ulcer, please advise me

I am suffering from ulcer since one month . and also from joint pains. Doctors suggest me chinkunguniya causes joint pains . i am affected 2 years back. After 2 years chikunguniya causes pains? They suggested to go to a Bone doctor. But now Joint pain is little. But ulcer is enormous. Early morning 3 am starts ulcer , while drinking even water stomach burning syntoms. after food also burning sensation . what medicines and food I should take . Please advise me. thank you.
Asked On : Tue, 16 Mar 2010
Answers:  2 Views:  384
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Neurologist, Surgical 's  Response
you must do an upper GI endoscopy, USG upper abdomen. Stool for OPC. and blood test for RA factor,CRP,ESR,uric acid,ANA.
Start Pantoprazole 40 mg twice daily 30 mnt before meals for the time being. Take bland diet.
Answered: Wed, 30 Nov 2011
I find this answer helpful
  Anonymous's Response

After 2 years yes it can if it has caused arthritis problems in you. Go to an orthopedician for further tests and clarification.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor